Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A space of subsets having the fixed point property


Authors: C. E. Capel and W. L. Strother
Journal: Proc. Amer. Math. Soc. 7 (1956), 707-708
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078695-8
MathSciNet review: 0078695
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Capel, Space of subsets and cartesian products, Bull. Amer. Math. Soc. Abstract 61-1-117.
  • [2] J. L. Kelley, Convergence in topology, Duke Math. J. 17 (1950), 277–283. MR 0036982
  • [3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [4] Wayman Strother, Fixed points, fixed sets, and 𝑀-retracts, Duke Math. J. 22 (1955), 551–556. MR 0072464
  • [5] Wayman L. Strother, Multi-homotopy, Duke Math. J. 22 (1955), 281–285. MR 0068834
  • [6] M. Wojdyslawski, Retractes absolus et hyperespaces des continus, Fund. Math. vol. 32 (1939) pp. 184-192.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078695-8
Article copyright: © Copyright 1956 American Mathematical Society